About the Journal

To access your tasks as Author, Reviewer, or Editor, hover over the little triangle at the very top-right of this page, and select Dashboard.

The journal of the Australian Mathematical Society began publication in 1959, and from 1975 appears in two series, Series A (Pure Mathematics and Statistics) and Series B (Applied Mathematics). Series B was renamed ANZIAM Journal in 2001 and is published in four quarterly parts and from 1997 in a fifth electronic-only supplement. Information about other publications of the Society may be found at the Society's web site. It is the editorial policy of ANZIAM Journal to accept refereed papers in any field of applied mathematics and related mathematical sciences. Novel applications of mathematics in real situations are especially welcome. All papers should include some indication of the applicability, and an introduction that can be understood by non-specialist readers from the whole mathematical community.

Current Issue

Vol. 64 (2022)
Published: 2022-06-28

Articles for Printed Issues

Proceedings of the Mathematics in Industry Study Group

Proceedings Computational Techniques and Applications Conference

View All Issues
ISSN 1446-8735